74.3K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen and spots

5 REPLIES 5

Re: Tamoxifen and spots

Interesting to know as l always had clear skin and since finishing radiotherapy and now on tamoxifen l got spots on my face. May buy the wash you recommended thanks

Re: Tamoxifen and spots

Thanks Bethy.
I know it sounds stupid, but when I was on Chemo, my skin was actually really clear, and at the moment I've got the lovely burned after effects of radio, spots all over my face and neck and the scar where my portacath was removed refusing to heal so I just feel horrible.
I'm sure its as you say, I'm a bit battered from everything and my skin is rebelling.
Thanks for taking the timeto respond 🙂
G x

Re: Tamoxifen and spots

Hi Goldie
I have now been on tamoxifen for 3 years but during the first 3 months I remember a spotty like rash area that appeared all over my chest and neck. I was so concerned that my consultant did a punch biopsy. I am pleased to say it was alsolutely nothing to worry about and with the help of some soothing cream that he gave me the spots went after a week or so. I think we forget what our poor bodies have been through with chemicals etc.
Best of luck
Bethy x

Re: Tamoxifen and spots

Thanks Redterrier, really appreciate you posting a response.
Will try the medicated face wash! Need to do something.
Isn't it stupid, letting something like that get me down.
Hope you're having a good day xx

Guest user
Not applicable

Re: Tamoxifen and spots

Hi Goldie
I've also been on Tamoxifen for a couple of months and have developed lumps and spots around my forehead, neck and the sides of my face. Think it may just be hormone upheaval - GP says give it a few months for everything to settle and get used to the treatment.
I've started to use a Neutrogena medicated face wash on these areas and this seems to help keep them from getting too bad although I've noticed my skins peels a lot more quickly now.
Hope this helps
Redterrier

Tamoxifen and spots

Hello
I've been on tamoxifen for nearly two months. Side effects have been mostly hot flushes, and a few aches and pains, but the last couple of weeks I've developed lots of weird bumpy spots under my skin. It's on my forehead mostly, but a bit on my chest, and the skin on my legs feels bumpy too.
I just wondered if anyone else has had this and any tips for getting rid of them if so?
Thanks
Goldie x